MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. / MEDOS S.A. MICROSENSOR SKULL BOLT KIT; DEVICE, INTRACRANIAL PRESSURE MONITORING

CODMAN & SHURTLEFF, INC. / MEDOS S.A. MICROSENSOR SKULL BOLT KIT; DEVICE, INTRACRANIAL PRESSURE MONITORING
Model Number 82-6638
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Refer to mdr: 1226348-2018-10509 for information regarding the second device reported in this event.
 
Event or Problem Description
As reported by the ous affiliate, that two icp microsensors did not work, they showed -99 during the implant process.A normal reading was achieved after a 3rd icp sensor with a different batch number was used.There were no reports of delays or patient harm.
 
Additional Manufacturer Narrative
(b)(4).The sensor was visually inspected.There was no damage to the sensor, catheter material or connector.Functional testing was then performed.The device passed electronic, noise, linearity/hysteresis, and signal drift tests.A review of both component and finished good manufacturing records found no discrepancies.Based on the results of the investigation, the reported issue could not be conformed.The device functioned as intended.Trends will be monitored for this or similar complaints.At present, we consider this complaint to be closed.

Brand Name
MICROSENSOR SKULL BOLT KIT
Common Device Name
DEVICE, INTRACRANIAL PRESSURE MONITORING
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC. / MEDOS S.A.
rue girardet 29
le locle, CH240 0
SZ  CH2400
MDR Report Key7718320
Report Number1226348-2018-10508
Device Sequence Number19086547
Product Code GWM
UDI-Device Identifier20886704042386
UDI-Public(01)20886704042386(10)172434
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number82-6638
Device Catalogue Number82-6638
Device Lot Number172434
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer09/07/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1